Hepatotoxicity with rifampicin and pyrazinamide containing regimens at moderate altitude (2200 metres) im Himachal Pradesh
Hepatotoxicity with rifampicin and pyrazinamide containing regimens at moderate altitude (2200 metres) im Himachal Pradesh.
Indian Journal of Tuberculosis, 36 (4).
Full text available as:
Seventy five cases of tuberculosis consisting of 50 cases of pulmonary and 25 cases of extra-pulmonary tuberculosis were treated with 2 SHRZ/7 RH regimen. Jaundice was seen only in patients with pulmonary tuberculosis (24%). Patients with extensive pulmonary tuberculosis with PaO2 58 ± 3 developed jaundice more commonly (38.8%) than cases with minimal pulmonary disease with PaO2 68 ± 2 (7.6%) (Normal PaO2 2200 Metres 74 ± 3). It is hypothesised that hypoxaemia due to extensive pulmonary disease and altitude may be playing an important role in adversely affecting the hepatic metabolism, thus potentiating the hepatotoxic effect of rifampicin and pyrazinamide.
|Uncontrolled Keywords:||Pulmonary Tuberculosis, Tuberculosis, Hyoxaemia, Hepatotoxicity, Jaundice, Drug Regimens, Rifampicin, Pyrazinamide, Himachal Pradesh, Altitude|
|Subjects:||Environment and Public Health > Environment|
Disorders of Environmental Origin > Poisoning > Drug Toxicity
Therapeutics > Drug Therapy
Nutritional and Metabolic Diseases > Metabolic Diseases > Hyperbilirubinemia
Pathological Conditions, Signs and Symptoms > Signs and Symptoms > Signs and Symptoms, Respiratory
Heterocyclic Compounds > Heterocyclic Compounds with 4 or More Rings > Rifamycins
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Pathological Conditions, Signs and Symptoms > Pathologic Processes > Hyperbilirubinemia
Investigative Techniques > Drug Administration Schedule
Heterocyclic Compounds > Heterocyclic Compounds, 1-Ring > Pyrazines
Digestive System > Liver
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
Digestive System Diseases > Liver Diseases
|Deposited By:||Mrs Naina Pandita|
|Deposited On:||24 September 2009|
Archive Staff Only: edit this record